Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Roe, John 2016. Positive Curvature, Partial Vanishing Theorems and Coarse Indices. Proceedings of the Edinburgh Mathematical Society, Vol. 59, Issue. 01, p. 223.


Sheaf theory and Paschke duality


Let X be a locally compact metrizable space. We show that the Paschke dual construction, which associates to a representation of C0(X) its commutant modulo locally compact operators, can be sheafified. We use this observation to simplify several constructions in analytic K-homology.

Corresponding author
Department of Mathematics, Penn State University, University Park PA 16802,
Department of Mathematics, Columbia University, 2990 Broadway, New York, NY 10027,
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

1.Pere Ara and Martin Mathieu , Sheaves of C*-algebras, Mathematische Nachrichten 283(1) (2010), 2139 (en).

3.L. G. Brown , R. G. Douglas , and P. A. Fillmore , Extensions of C*-algebras and K-Homology, Annals of Mathematics 105(2) (1977), 265324.

5.Mikhael Gromov and H. Blaine Lawson , Positive scalar curvature and the Dirac operator on complete riemannian manifolds, Publications Mathématiques de l'Institut des Hautes Études Scientifiques 58(1) (1983), 83196 (en).

9.Karl Hofmann , Bundles and sheaves are equivalent in the category of Banach spaces, K-Theory and Operator Algebras (Bernard Morrel and I. Singer , eds.), Lecture Notes in Mathematics 575, Springer Berlin/Heidelberg, 1977, pp. 5369.

10.G G Kasparov , The operator K-functor and extensions of C*-algebras, Mathematics of the USSR-Izvestiya 16(3) (1981), 513572.

11.William L. Paschke , K-theory for commutants in the Calkin algebra., Pacific Journal of Mathematics 95(2) (1981), 427434.

12.John Roe , A note on the relative index theorem, The Quarterly Journal of Mathematics. Oxford. Second Series 42(167) (1991), 365373.

13.John Roe , Comparing analytic assembly maps, The Quarterly Journal of Mathematics 53(2) (2002), 241248.

18.Alfons Van Daele , K-theory for graded Banach algebras I, Oxford Quarterly Journal of Mathematics 39 (1988), 185199.

19.Dana P. Williams , Crossed Products of C*-Algebras, American Mathematical Soc., 032007 (en).

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of K-Theory
  • ISSN: 1865-2433
  • EISSN: 1865-5394
  • URL: /core/journals/journal-of-k-theory
Please enter your name
Please enter a valid email address
Who would you like to send this to? *